D-optimal minimax fractional factorial designs
Article first published online: 7 FEB 2013
Copyright © 2013 Statistical Society of Canada
Canadian Journal of Statistics
Volume 41, Issue 2, pages 325–340, June 2013
How to Cite
Lin, D. K. J. and Zhou, J. (2013), D-optimal minimax fractional factorial designs. Can J Statistics, 41: 325–340. doi: 10.1002/cjs.11174
- Issue published online: 10 MAY 2013
- Article first published online: 7 FEB 2013
- Manuscript Accepted: 17 DEC 2012
- Manuscript Received: 25 SEP 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!